# SDR VNAA0603013

- Difficulty date: March 30, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 4,886 hours, 4,581 cycles
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Broken
- Location: Rt Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 5000 FLIGHT HOUR DETAILED INSPECTION OF THE RIGHT AILERON FLUTTER DAMPER, MAINTENANCE FOUND THE RIGHT AILERON OUTBOARD POWER CONTROL UNIT OUTPUT LINK ASSEMBLY BROKEN.  MAINTENANCE REPLACED THE LINK ASSEMBLY WITH A SERVICEABLE UNIT.  RIGGING AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
